# SDR FDEA202303080502

- Difficulty date: March 8, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rudder
- Part number: NMC6015505
- Part serial: FX0024
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR AFT RUDDER RH UPR T/E SKIN PILLOWING AROUND FASTENERS AND PAINT LIFTING. MRKD   SUSPECT CORROSION. BLENED CORROSION ON UPR AFT L/W LWR T/E RUDDER SKIN, NDT PERFORMED AND FOUND SKIN   REMAINING TO BE .028 FOUND TO BE WITHIN LIMITS REF. MD-11 SRM 55-00-00 DWG. AMC7544.   ALODINED PRIMED AND TOP COATED AREA REF. MD-11 SRM 51-21-01-0G
